|
Volumn 87, Issue 4, 2001, Pages 468031-468034
|
Effects of stochastic webs on chaotic electron transport in semiconductor superlattice
a
|
Author keywords
[No Author keywords available]
|
Indexed keywords
APPROXIMATION THEORY;
CHAOS THEORY;
ELECTRIC CONDUCTIVITY;
ELECTRIC FIELDS;
HAMILTONIANS;
MAGNETIC FIELDS;
QUANTUM THEORY;
RANDOM PROCESSES;
RESONANCE;
SEMICONDUCTOR SUPERLATTICES;
CHAOTIC ELECTRON TRANSPORT;
STOCHASTIC WEBS;
ELECTRON TRANSPORT PROPERTIES;
|
EID: 0035939250
PISSN: 00319007
EISSN: None
Source Type: Journal
DOI: None Document Type: Article |
Times cited : (90)
|
References (23)
|